# SDR MALA954309

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5270 · Door Warning System
- Part: Door Switch
- Part number: V31
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3222 - IN CRUISE FLIGHT, THE CARGO DOOR UNSAFE LIGHTS ILLUMINATED.  THE CREW REDUCED THE PRESSURE DIFFERENTIAL TO ZERO AND THE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE ADJUSTED THE CARGO HANDLE MICROSWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
